Diflucan and Cramps - leg - from FDA reports
There is no Cramps - leg reported by people who take Diflucan yet. This review analyzes which people have Cramps - leg with Diflucan. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 19, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Cramps - leg when taking Diflucan?
- Check symptoms - is cramps - leg caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsCramps - leg and drugs with ingredients of fluconazole.
Expand the study to include reports from both FDA and eHealthMeCramps - leg and Diflucan from FDA and eHealthMe reports
Diflucan has active ingredients of fluconazole. It is often used in vaginal yeast infection. (latest outcomes from Diflucan 21,703 users)
Cramps - Leg
Cramps - leg (involuntary muscle contractions of leg) has been reported by people with high blood cholesterol, high blood pressure, gastroesophageal reflux disease, pain, birth control (latest reports from 1,331 Cramps - leg patients).
Browse all side effects of Diflucana b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Cramps - legCramps - leg
Could your condition cause Cramps - legCramps - leg
What would happen?
Questions to the study
Hi All I'll new to this site and generally do not post on the internet. I'm a type II diabetic on Novorapid and Lantus. Ever since getting tight control of my diabetes a year ago on Novorapid I have had severe leg pains mainly at night. All investigations have shown nothing. I've suspected ...
I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase ...
Hi everyone, I need help! I am experiencing severe cramping in my legs, feet, calves and notes, along with major spasms. My legs are so tight and swollen as well (I also have swelling in my joints and muscles). I am taking Olanzapine and was wondering if anyone had experienced these symptoms? ...
User reviews to the study
I was prescribed both meds and I ended up in the Emergency room twice. I passed out in a grocery store & at physical therapy. I have to see a cardiologist because my hart rate is very high. Is There anything I need to watch out for?
Since my Doctor I have noticed after taking before bedtime my legs feel very sore and is hard to fall asleep, I feel very restless. I am also on gabapentin and clonazepam, but have had not reaction to those meds like being recently on the lithium. Has anyone had this happen to them to. ...
Hello friends with this interesting infection called valley fever. I've been sick with valley fever twice in my life and almost died 5 months ago in Edison New Jersey. I thought I had I had a mild case of food poisoning. I had eaten a sausage pepper and onion sub and the next day it felt like ...
I was biten by a poisonous spider and given a 10 day dose of Cephalexin. From day one, I woke up with excruciating leg cramps and leg spasms. I assumed I had just done too much walking the day before, but in the days to follow, I realized it was definitely the medicine causing it.